Health knowledge made personal
Join this community!
› Share page:

can the use of clindamycin cause weight gain, 8lbs in 2 days?


Posted by buggie

 
Answers (1)
Sort by: Newest first | Oldest first
I don't know when you posted this, but hopefully it helps you to know I'm having the same problem. I only gain a few pounds around my period, and I took Clyndamycin for 10 days. I gained 7 pounds in 2 days, and they haven't gone anywhere. My period's also around 2 weeks late, and the pregnancy tests are negative. I've been off the Clindamycin for 5 days now and the am still 7 pounds heavier, and it's not going away, even though I hardly eat a thing (don't worry people, not an eating disorder, I'm just not that hungry). The doctors told me it's really strange, but it did make me feel better to see your post and know I'm not alone on the weight gain at least.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: